Convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation
Doklady Akademii Nauk, Tome 291 (1986) no. 2, pp. 294-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_2_a8,
author = {R. M. Nasyrov and S. R. Nasyrov},
title = {Convergence of {S.} {A.~Khristianovich's} approximate method for solving the {Dirichlet} problem for an elliptic equation},
journal = {Doklady Akademii Nauk},
pages = {294--298},
year = {1986},
volume = {291},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a8/}
}
TY - JOUR AU - R. M. Nasyrov AU - S. R. Nasyrov TI - Convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation JO - Doklady Akademii Nauk PY - 1986 SP - 294 EP - 298 VL - 291 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a8/ LA - ru ID - DAN_1986_291_2_a8 ER -
%0 Journal Article %A R. M. Nasyrov %A S. R. Nasyrov %T Convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation %J Doklady Akademii Nauk %D 1986 %P 294-298 %V 291 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a8/ %G ru %F DAN_1986_291_2_a8
R. M. Nasyrov; S. R. Nasyrov. Convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation. Doklady Akademii Nauk, Tome 291 (1986) no. 2, pp. 294-298. http://geodesic.mathdoc.fr/item/DAN_1986_291_2_a8/